The Cause Of Heart Palpitations After Consumption Of Allergic Drugs
Hello wr wb. Excuse me, I want to ask, I have finished the check and get loratadine 10mg 3 times a day, is this dosage correct? Yesterday I had already taken 3 times a day, and this morning one day, now I feel my heart beating a little faster, I just calm down, and I stopped taking the loratadine medication. Is it dangerous for me? And what should I do to restore the effects of these drugs? I hope it’s all right, but now it’s not quite pounding, just my head is a little tense.
Originally posted 2020-04-16 14:48:06.
Hello, thank you for the question to HealthReplies.com
First of all, I want to confirm first, where exactly do you check yourself? Basically loratadine is a class of hard drugs that should not be taken if you have not done a doctor's examination directly. You also cannot buy this medicine without a prescription from a doctor. If you have already gone to the doctor, the doctor will prescribe medication and write down the rules of drinking on prescription drugs. When you buy medicine at a pharmacy, the pharmacist will translate the prescription and write down the rules of the drink on the label of medicine that is attached to the packaging of your medicine. You must take your medication according to the rules listed on the drug label.
Loratadine is usually only given once a day, so the dose you take is clearly excessive. Excessive consumption of loratadine can cause symptoms such as excessive sleepiness, palpitations, and headaches. For now stop taking the drug immediately, and wait for the effects of the drug to subside on its own. If your symptoms continue after more than 24 hours after you take your medication, or you experience severe symptoms such as loss of consciousness, difficulty breathing, convulsions, etc., go to the hospital immediately.
So much information from me, hopefully enough answer